Ajax loader

Search results for: antibiotic-rashes

Maculopapular rash caused by antibiotic
SS2677193
RM
SPL
Maculopapular rash caused by antibiotic
Maculopapular rash caused by antibiotic
SS2677192
RM
SPL
Maculopapular rash caused by antibiotic
Antibiotic drug reaction-1 year old boy
SS2133102
RM
Scott Camazine
Antibiotic drug reaction-1 year old boy
Drug reaction
SS2837823
RM
Scott Camazine
Drug reaction
AIDS patient suffering from Pneumocystis carinii
SS2755097
RM
St Mary's Hospital Medical School
AIDS patient suffering from Pneumocystis carinii
Drug allergy
SS21285067
RM
CNRI
Drug allergy
Penicillin allergy on the forearm
SS2618873
RM
Dr P. Marazzi
Penicillin allergy on the forearm
Dense red rash due to penicillin allergy
SS2224685
RM
Dr P. Marazzi
Dense red rash due to penicillin allergy
Amoxicillin rash in glandular fever
SS21257717
RM
DR P. MARAZZI
Amoxicillin rash in glandular fever
Allergic skin reaction to a drug
SS2534704
RM
SPL
Allergic skin reaction to a drug
Allergic skin reaction to a drug
SS2534703
RM
SPL
Allergic skin reaction to a drug
Penicillin allergy
SS2165376
RM
Dr P. Marazzi
Penicillin allergy
Drug allergy reaction
SS21764561
RM
DR P. MARAZZI
Drug allergy reaction
Drug allergy reaction
SS21764558
RM
DR P. MARAZZI
Drug allergy reaction
Drug allergy reaction
SS21764554
RM
DR P. MARAZZI
Drug allergy reaction
Drug allergy reaction
SS21764553
RM
DR P. MARAZZI
Drug allergy reaction
Active Lightbox:
Open Lightboxes
Sort by
Display
Items per page
Page
of 1